# SDR IPXA2025072252379

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 27,854 hours, 17,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR. DMP C/W.
